Translator Disclaimer
2017 Some Remarks on Measure-theoretic Entropy for a Free Semigroup Action
Huihui Hui, Dongkui Ma
Taiwanese J. Math. 21(2): 429-440 (2017). DOI: 10.11650/tjm/7807

Abstract

In this paper, we study some properties about measure-theoretic entropy for a free semigroup action. We show some properties like conjugacy, power rule and affinity about the measure-theoretic entropy for a free semigroup action.

Citation

Download Citation

Huihui Hui. Dongkui Ma. "Some Remarks on Measure-theoretic Entropy for a Free Semigroup Action." Taiwanese J. Math. 21 (2) 429 - 440, 2017. https://doi.org/10.11650/tjm/7807

Information

Published: 2017
First available in Project Euclid: 29 June 2017

zbMATH: 06871325
MathSciNet: MR3632523
Digital Object Identifier: 10.11650/tjm/7807

Subjects:
Primary: 37A05, 37A35, 37B40, 37D35

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.21 • No. 2 • 2017
Back to Top